# SDR SWAA2020071399070

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,569 hours, 28,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS AT THE LT OVERWING ARE INOP.  UPON TROUBLESHOOTING EMERGENCY LIGHTS AT LT OVERWING; FOUND BATTERY PACKS M1668 AND M2335 INOP.  REMOVED AND REPLACED BATTERY PACKS M1668 AND M2335 AND PERFORMED GOOD OPS TEST PER AMM 33-51-06-960-805 AND WDM 33-51-12 AND WDM 33-51-13.
